# SDR CALA2018022200750

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 68,541 hours, 15,376 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 1377
- Condition: Smoke
- Location: Galley
- Part time: 68,541 hours, 15,376 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLACK SMOKE WAS COMING FROM OVEN 712 3 MINS AFTER IT WAS TURNED ON . TURNED OFF PULLED CB. SMOKE CLEARED.  REPLACED OVEN, IAW AMM. ALL OPS NOW OK
